MAUDE Adverse Event Report: ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Codes Device Displays Incorrect Message (2591); Fail-Safe Problem (2936)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has been returned to animas for evaluation.An evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a call service alarm (call service alarm issue) issue.This complaint is being reported because the reported issue was not resolved with troubleshooting.There was no indication that the product caused or contributed to an adverse event.
 
Additional Manufacturer Narrative
Follow-up #1: date of submission 09/07/2017.Device evaluation: the device has been returned and evaluated by product analysis on 08/12/2017 with the following findings: a review of the black box history showed multiple call service 087 alarms.The issue was duplicated during power up.The call service 069 failure was written to the black box as a call service 087 failure.Investigation revealed that a language corruption occurred at a component on the printed circuit board resulting in a call service alarm.Unrelated to the original complaint, the battery compartment was cracked above and below the bumper pad.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key6716710
Report Number2531779-2017-14941
Device Sequence Number1464968
Product Code OYC
UDI-Device Identifier10840406100105
UDI-Public0110840406100105
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 06/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Other Device ID Number1-MCBC-3762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2017
Was the Report Sent to FDA? Yes
Device Age14 MO
Initial Date Received by Manufacturer 06/20/2017
Supplement Date Received by Manufacturer06/20/2017
Initial Report FDA Received Date07/17/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR